Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 35, NWS Atlanta, GA

April 24, 2018Clarke County, Greene County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 24, 2018, 3:07 PM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Apr 24, 2018, 4:28 PM EDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Apr 24, 2018, 3:07 PM EDT (19:07 UTC)
In effect from
Apr 24, 2018, 4:28 PM EDT
Expired
Apr 26, 2018, 11:15 AM EDT
In force
43 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, GA, Greene County, GA, Oconee County, GA

The radar

The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River near Penfield (PNFG1). The gauge peaked at 13.71 ft at Apr 25, 2018, 11:00 PM EDT.

actionminormoderate5101504/2404/2504/2604/27
Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

016 
WGUS42 KFFC 241907
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
307 PM EDT Tue Apr 24 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC059-133-219-250906-
/O.NEW.KFFC.FL.W.0035.180424T2028Z-180426T1030Z/
/PNFG1.1.ER.180424T2028Z.180425T0600Z.180426T0430Z.NO/
307 PM EDT Tue Apr 24 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Penfield.
* From this afternoon until Thursday morning.
* At 2 PM Tuesday the stage was 12.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 13.3 feet by after midnight tomorrow. The 
  river will fall below flood stage by early Thursday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
6 follow-up statements
476 
WGUS82 KFFC 250138
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
938 PM EDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
GAC059-133-219-251539-
/O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/
/PNFG1.1.ER.180424T2030Z.180425T0600Z.180426T0645Z.NO/
938 PM EDT Tue Apr 24 2018

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Oconee River near Penfield.
* Until Thursday morning.
* At 9PM Tuesday the stage was 13.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 13.3 feet by after midnight 
  tomorrow. The river will fall below flood stage early Thursday 
  morning.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
156 
WGUS82 KFFC 251016
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Wed Apr 25 2018

 
...The Flood Warning continues for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 


GAC047-TNC065-260016-
/O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 6 AM Wednesday the stage was 12.8 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will fall below flood stage by tonight.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524

$$

GAC117-121-260016-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180426T0651Z/
/APHG1.1.ER.180423T1320Z.180424T1815Z.180426T0051Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until late tonight.
* At 545 AM Wednesday the stage was 8.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC021-153-169-207-289-260016-
/O.CON.KFFC.FL.W.0039.000000T0000Z-180427T0000Z/
/MACG1.1.ER.180425T0355Z.180425T0930Z.180426T1800Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Thursday evening.
* At 530 AM Wednesday the stage was 18.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage by tomorrow evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along 
  the river upstream and downstream from the gage at U.S. Highway 80 
  or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
  and agricultural lands well downstream will be under a foot of 
  water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-260016-
/O.CON.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/
/PNFG1.1.ER.180424T2030Z.180425T0900Z.180426T0645Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 13.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will fall below flood stage by Thursday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
089 
WGUS82 KFFC 251326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
926 AM EDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
GAC021-153-169-207-289-260326-
/O.EXT.KFFC.FL.W.0039.000000T0000Z-180427T1200Z/
/MACG1.1.ER.180425T0355Z.180425T1800Z.180427T0600Z.NO/
926 AM EDT Wed Apr 25 2018

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* Until Friday morning.
* At 830AM Wednesday the stage was 18.3 feet...and 
  nearly steady.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river may continue rising to near 18.4 feet by this afternoon.
  The river will fall below flood stage early Friday morning.
* At 18.0 feet...Flood stage is reached. Minor flooding begins along 
  the river upstream and downstream from the gage at U.S. Highway 80 
  or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
  and agricultural lands well downstream will be under a foot of 
  water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-260326-
/O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T2248Z/
/PNFG1.1.ER.180424T2030Z.180426T0600Z.180426T1648Z.NO/
926 AM EDT Wed Apr 25 2018

...Flood Warning extended until Thursday evening...The Flood Warning 
continues for
  The Oconee River near Penfield.
* Until Thursday evening.
* At 9AM Wednesday the stage was 13.4 feet...and 
  rising slowly.
* Minor flooding is occurring.
* Flood stage is 13.0 feet.
* The river will continue rising to near 13.6 feet after midnight 
  tonight. The river will fall below flood stage Thursday early 
  afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
991 
WGUS82 KFFC 260159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
959 PM EDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
GAC059-133-219-261558-
/O.EXT.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/
/PNFG1.1.ER.180424T2030Z.180426T0600Z.180426T1400Z.NO/
959 PM EDT Wed Apr 25 2018

...The Flood Warning continues for
  The Oconee River near Penfield.
* Until Thursday afternoon.
* At 9 PM Wednesday the stage was 13.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 13.7 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late 
  morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
802 
WGUS82 KFFC 261001
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
601 AM EDT Thu Apr 26 2018

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 


GAC059-133-219-262000-
/O.CON.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/
/PNFG1.1.ER.180424T2030Z.180426T0415Z.180426T1400Z.NO/
601 AM EDT Thu Apr 26 2018

The Flood Warning continues for
  The Oconee River near Penfield.
* Until this afternoon.
* At 6AM Thursday the stage was 13.6 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 13.0 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
194 
WGUS82 KFFC 261515
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1115 AM EDT Thu Apr 26 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties
 
...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC313-270515-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.180424T1118Z.180426T0745Z.000000T0000Z.UU/
1115 AM EDT Thu Apr 26 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 11AM Thursday the stage was 17.6 feet...and 
  nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16.0 feet.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
* This crest compares to a previous crest of 17.8 feet on May 20 2013.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC059-133-219-261545-
/O.CAN.KFFC.FL.W.0035.000000T0000Z-180426T2000Z/
/PNFG1.1.ER.180424T2030Z.180426T0415Z.180426T1451Z.NO/
1115 AM EDT Thu Apr 26 2018

The Flood Warning is cancelled for
  The Oconee River near Penfield.
* This takes effect immediately.
* At 11AM Thursday the stage was 13.0 feet...and falling. 
* Flood stage is 13.0 feet.
* The river will continue to fall below flood stage. 

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 24, 2:01 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 24, 2:01 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
201 PM EDT Tue Apr 24 2018

.PREV DISCUSSION... /Issued 730 AM EDT Tue Apr 24 2018/

.SHORT TERM /Today through Wednesday/...

Short term period will be dominated by the slow moving cutoff
upper level low located over Nashville TN. Winds should slowly
shift out of the west for most of the area...but should be light.
With all the rain and high RH airmass trapped in the low levels,
some patchy fog may develop through the early morning hours and
have included in the grids. Will need to watch for possibility of
more widespread formation and possibly SPS or
Advisory..particularly North and Northeast GA. As the low slowly
works east, some drier air in the mid levels will work in from the
west and southwest for areas generally south of I20. North GA
looks to be socked in clouds and dreary weather for another day as
the low slowly traverses east Tuesday. With some daytime heating
Tue afternoon, showers should pop up across the area with chances
increasing the further north you go and closer to the upper low
which is supported by most of the short terms CAMS. Best chances
appear in the 1pm to 5pm timeframe but will generally be limited
to chance for now.

Wednesday appears to be a recovery day with a short wave ridge
moving over ahead of another digging trough.  Near normal temps but
pleasant conditions expected.

30

.LONG TERM /Wednesday Night through Monday/...

Active wave train pattern continues through the fcst period with
the main focus on the strength and timing of two shortwaves. The
first is with pretty good model consensus/consistency on swinging
through the area for Thursday. Have raised pops to likely for most
of CWA and included slight chance thunder mention given some
progged elevated instability (also how sensitive the environment
can be given any cloud breaks and increasing solar angle for this
time of year). Low level shear is lacking though deep layer values
are marginal enough to where we will need to monitor any
strong/severe potential for more organized convection or enhanced
updrafts. Should not be as much of a flooding/heavy rain issue
given how progressive it looks to be.

Next wave could be a bit less in amplitude though guidance has
less agreement on how far south the piece of energy digs or if it
cuts off going into late Friday/early Saturday. Carried general
slight pops until more confidence is reached or moisture return
increases.

The weekend for now looks pleasant and ridge dominated. Temps
rebound to back above normal with even upper 70s for most areas
Sunday/Monday.

Baker

&&

.AVIATION...
18Z Update...
Light showers across the area wrapping around the back side if the
exiting frontal system. These showers are expected to clear the
area by 00z. Ceilings are mainly in the MVFR to VFR range right
now and will continue to improve through the evening hours. Will
see lower ceilings move back in overnight but still only expecting
them in the MVFR range. Ceilings will lift again Wed
morning/afternoon back into the VFR range. VSBYs will only be an
issue this afternoon in and around any of the exiting showers
rotating across the area.

//ATL Confidence...18Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  53  74  53 /  30  20   0  20
Atlanta         69  54  70  54 /  30  20   0  20
Blairsville     64  50  64  47 /  60  40  10  20
Cartersville    68  52  69  51 /  30  20   5  30
Columbus        73  56  74  55 /  10  10   0  10
Gainesville     67  54  70  52 /  40  20   5  20
Macon           73  54  75  53 /  10  10   0  10
Rome            69  53  69  51 /  30  20   5  30
Peachtree City  70  53  71  52 /  20  20   0  20
Vidalia         76  58  77  58 /  10   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....22
AVIATION...01
Hazardous weather outlook, Apr 24, 4:03 AM EDT, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
403 AM EDT Tue Apr 24 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
403 AM EDT Tue Apr 24 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Several disturbances look to push across the area this week
- the first on Thursday and the second possible for late Friday
into Saturday. For now have included a slight chance of
thunderstorms with the Thursday system. There is still uncertainty
on timing and strength of these systems so please monitor future
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Apr 24, 11:17 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     4 N SPRING HILL         32.07N  82.73W
04/23/2018                   WHEELER            GA   EMERGENCY MNGR

            WHEELER COUNTY EMA REPORTED SEVERAL TREES DOWN ALONG
            SPRINGHILL ROAD AND HOPE CHURCH/SCOTLAND ROAD. TIME
            ESTIMATED FROM RADAR.

&&

CORRECTED EVENT TIME...LOCATION...FATALITIES...INJURIES...REMARKS

EVENT NUMBER FFC1800090

DJN
Local storm report, Apr 24, 2:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     2 NNE SWORDS            33.57N  83.29W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            GREENE COUNTY EMA REPORTED A LARGE TREE DOWN NEAR THE
            INTERSECTION OF SWORDS RD AND STACI DRIVE.

&&

EVENT NUMBER FFC1800095

DJN
Local storm report, Apr 24, 2:49 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 NE GRESHAMVILLE       33.64N  83.30W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            TREE DOWN ALONG C M COPELAN ROAD. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER FFC1800096

DJN
Local storm report, Apr 24, 2:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     2 SW GRESHAMVILLE       33.61N  83.35W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF REID DUVALL ROAD AND HWY
            278. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1800097

DJN
Local storm report, Apr 24, 3:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     4 SSW RICHARDSON PARK   33.54N  84.16W
04/23/2018                   HENRY              GA   PUBLIC

            1 LARGE TREE DOWN NEAR INTERSECTION OF BENT ARROW DRIVE
            AND LOOKOUT WAY. REPORT FROM EMA AND TIME ESTIMATED FROM
            RADAR.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER FFC1800093

DJN
Local storm report, Apr 24, 3:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE APR 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     4 SSW RICHARDSON PARK   33.54N  84.16W
04/23/2018                   HENRY              GA   PUBLIC

            1 LARGE TREE DOWN NEAR INTERSECTION OF BENT ARROW DRIVE
            AND LOOKOUT WAY. REPORT FROM EMA AND TIME ESTIMATED FROM
            RADAR.

0442 PM     TSTM WND DMG     3 SE MADISON            33.56N  83.44W
04/23/2018                   MORGAN             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ALONG BETHANY ROAD.

0454 PM     TSTM WND DMG     1 SE BUCKHEAD           33.56N  83.35W
04/23/2018                   MORGAN             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON SAFFOLD ROAD.

0507 PM     TSTM WND DMG     2 SW GRESHAMVILLE       33.61N  83.35W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF REID DUVALL ROAD AND HWY
            278. TIME ESTIMATED FROM RADAR.

0509 PM     TSTM WND DMG     2 NNE SWORDS            33.57N  83.29W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            GREENE COUNTY EMA REPORTED A LARGE TREE DOWN NEAR THE
            INTERSECTION OF SWORDS RD AND STACI DRIVE.

0514 PM     TSTM WND DMG     2 NE GRESHAMVILLE       33.64N  83.30W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            TREE DOWN ALONG C M COPELAN ROAD. TIME ESTIMATED FROM
            RADAR.

0606 PM     HAIL             SWAINSBORO              32.60N  82.33W
04/23/2018  E1.00 INCH       EMANUEL            GA   EMERGENCY MNGR

            QUARTER-SIZED HAIL WAS REPORTED IN SWAINSBORO.

0612 PM     TSTM WND DMG     MCRAE                   32.07N  82.90W
04/23/2018                   TELFAIR            GA   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES WERE REPORTED DOWN NEAR
            THE COURTHOUSE ON OAK STREET IN MCRAE.

0624 PM     TSTM WND DMG     SCOTLAND                32.05N  82.82W
04/23/2018                   TELFAIR            GA   EMERGENCY MNGR

            MULTIPLE TREES WERE REPORTED DOWN ON HIGHWAY 149 AND
            SCOTLAND ROAD.

0634 PM     TSTM WND DMG     4 N SPRING HILL         32.07N  82.73W
04/23/2018                   WHEELER            GA   EMERGENCY MNGR

            WHEELER COUNTY EMA REPORTED SEVERAL TREES DOWN ALONG
            SPRINGHILL ROAD AND HOPE CHURCH/SCOTLAND ROAD. TIME
            ESTIMATED FROM RADAR.

0648 PM     TSTM WND DMG     2 E CANOOCHEE           32.68N  82.14W
04/23/2018                   EMANUEL            GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON CANOOCHEE GARFIELD ROAD.

0723 PM     TSTM WND DMG     1 NW VIDALIA            32.23N  82.43W
04/23/2018                   TOOMBS             GA   EMERGENCY MNGR

            TOOMBS COUNTY EMERGENCY MANAGER REPORTED ROOF DAMAGE TO
            VIDALIA HIGH SCHOOL ALONG WITH A FEW TREES DOWN NEAR
            INTERSECTION OF HWY 292 AND FOWLER STREET.

0845 PM     FLASH FLOOD      1 WSW GRESHAMVILLE      33.62N  83.34W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            WATER WAS REPORTED IN THE ROADWAY ON REID DUVALL ROAD
            NEAR GRESHAMVILLE.

0845 PM     FLASH FLOOD      1 ENE GRESHAMVILLE      33.63N  83.31W
04/23/2018                   GREENE             GA   EMERGENCY MNGR

            WATER WAS REPORTED ON THE ROADWAY ALONG C M COPELAN
            ROAD NEAR GRESHAMVILLE.

0850 PM     FLASH FLOOD      3 ESE GRESHAMVILLE      33.61N  83.27W
04/23/2018                   GREENE             GA   911 CALL CENTER

            WATER WAS REPORTED OVER THE ROADWAY ON QUAIL TRAIL ROAD
            NEAR ARROWHEAD ROAD.

&&

EVENT NUMBER FFC1800093 FFC1800085 FFC1800086 FFC1800097 FFC1800095
FFC1800096 FFC1800084 FFC1800083 FFC1800089 FFC1800090 FFC1800091
FFC1800094 FFC1800087 FFC1800088 FFC1800092

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:00 PM EDTSpecial Weather StatementFFCEmanuel45 min
Apr 23, 8:45 PM EDTSpecial Weather StatementFFCEmanuel45 min
Apr 23, 8:53 PM EDTSpecial Weather StatementFFCWarren52 min
Apr 23, 8:55 PM EDTSpecial Weather StatementFFCGlascock50 min
Apr 23, 8:58 PM EDTSpecial Weather StatementFFCTelfair32 min
Apr 23, 9:11 PM EDTSpecial Weather StatementFFCWilkes49 min
Apr 23, 9:42 PM EDTSpecial Weather StatementFFCTelfair48 min
Apr 23, 9:43 PM EDTSpecial Weather StatementFFCGlascock47 min
Apr 23, 9:46 PM EDTSpecial Weather StatementFFCWarren29 min
Apr 23, 9:58 PM EDTSpecial Weather StatementFFCWilkes47 min
Apr 23, 10:14 PM EDTSpecial Weather StatementFFCMontgomery, Toombs46 min
Apr 23, 10:54 PM EDTSpecial Weather StatementFFCEmanuel, Toombs51 min
Apr 23, 11:33 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Apr 24, 1:43 AM EDTRiver Flood WarningFFCDeKalb2 hr
Apr 24, 4:55 AM EDTRiver Flood WarningFFCWhitfield71 hr
Apr 24, 5:34 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 24, 6:58 AM EDTRiver Flood WarningFFCCatoosa42 hr
Apr 24, 10:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Apr 24, 3:56 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.